# SDR ERAA087088

- Difficulty date: May 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 23,169 hours
- Engine: Ge CT58*
- System (JASC): 3497 · Navigation System Wiring
- Part: Cable
- Part number: 40008330208
- Part serial: 1783
- Condition: Inoperative
- Location: In1407b
- Part time: 165 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN IN INOPERATIVE (NOT COMING ON).  FOUND DEFECTIVE CABLE ON DATA PROCESSING BOARD.   REPLACED CABLE AND TESTED.
